On varieties of groups in which all periodic groups are abelian

S. V. Ivanov, A. M. Storozhev

Research output: Chapter in Book/Report/Conference proceedingOther chapter contribution

Original languageEnglish (US)
Title of host publicationGroup theory, statistics, and cryptography
PublisherAmer. Math. Soc., Providence, RI
Pages55-62
Number of pages8
Volume360
DOIs
StatePublished - 2004

Publication series

NameContemp. Math.
PublisherAmer. Math. Soc., Providence, RI

Cite this

Ivanov, S. V., & Storozhev, A. M. (2004). On varieties of groups in which all periodic groups are abelian. In Group theory, statistics, and cryptography (Vol. 360, pp. 55-62). (Contemp. Math.). Amer. Math. Soc., Providence, RI. https://doi.org/10.1090/conm/360/06570